# SDR AWXA9700112

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1290 - 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE OF FLOOR SUPPORT STRINGER BS 1328 - 1331, LBL 3, WL 146.  REMOVED CORROSION FROM AREA 7 BY 1 TO A MAXIMUM DEPTH OF .025 FROM ORIGINAL THICKNESS OF .063.  OUT OF LIMITS IAW SRM 53-00-03.  REPAIRED FLOOR SUPPPORT STRINGER FROM BS 1298 - 1440, LBL 3 PER SRM 51-70-12.
